@article{MZM_2024_115_3_a8,
author = {V. D. Stepanov and E. P. Ushakova},
title = {Approximation {Numbers}},
journal = {Matemati\v{c}eskie zametki},
pages = {422--438},
year = {2024},
volume = {115},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_3_a8/}
}
V. D. Stepanov; E. P. Ushakova. Approximation Numbers. Matematičeskie zametki, Tome 115 (2024) no. 3, pp. 422-438. http://geodesic.mathdoc.fr/item/MZM_2024_115_3_a8/
[1] B. Muckenhoupt, “Weighted norm inequalities for classical operators”, Harmonic Analysis in Euclidean Spaces, Part 1 (Williams Coll., Williamstown, MA, 1978), Proc. Sympos. Pure Math., 35, Amer. Math. Soc., Providence, RI, 1979, 69–83 | DOI | MR
[2] B. Muckenhoupt, “Hardy's inequality with weights”, Studia Math., 44 (1972), 31–38 | DOI | MR
[3] E. Sawyer, “Weighted inequalities for the two-dimensional Hardy operator”, Studia Math., 82:1 (1985), 1–16 | DOI | MR
[4] L.-E. Persson, E. P. Ushakova, “Some multi-dimensional Hardy type integral inequalities”, J. Math. Inequal., 1:3 (2007), 301–319 | DOI | MR
[5] V. D. Stepanov, E. P. Ushakova, “On weighted Hardy inequality with two-dimensional rectangular operator-extension of the E. Sawyer theorem”, Math. Inequal. Appl., 24:3 (2021), 617–634 | MR
[6] V. D. Stepanov, E. P. Ushakova, “ompactness of the two-dimensional rectangular Hardy operator”, Math. Inequal. Appl., 25:2 (2022), 535–549 | MR
[7] V. D. Stepanov, E. P. Ushakova, “Weighted Hardy inequality with two-dimensional rectangular operator: the case $q
$”, Math. Inequal. Appl., 26:1 (2023), 267–288 | MR[8] V. D. Stepanov, E. P. Ushakova, “Ob ogranichennosti i kompaktnosti dvumernogo pryamougolnogo operatora Khardi”, Dokl. RAN. Matem., inform., prots. upr., 506 (2022), 68–72 | DOI
[9] A. Pich,, Operatornye idealy, Mir, M., 1992 | MR
[10] B. Carl, I. Stephani, Entropy, Compactness and the Approximation of Operators, Cambridge Tracts in Math., 98, Cambridge Univ. Press, Cambridge, 1990 | MR
[11] D. E. Edmunds, W. D. Evans, D. J. Harris, “Approximation numbers of certain Volterra integral operators”, J. London Math. Soc. (2), 37:3 (1978), 471–489 | MR
[12] D. E. Edmunds, W. D. Evans, D. J. Harris, “Two-sided estimates of the approximation numbers of certain Volterra integral operators”, Studia Math., 124:1 (1997), 59–80 | MR
[13] M. A. Lifshits, W. Linde, “Approximation and entropy numbers of Volterra operators with application to Brownian motion”, Mem. Amer. Math. Soc., 157:745 (2002) | MR
[14] D. E. Edmunds, W. D. Evans, Hardy Operators, Function Spaces and Embeddings, Springer Monogr. Math., Springer-Verlag, Berlin, 2004 | DOI | MR
[15] E. N. Lomakina, V. D. Stepanov, “On asymptotic behaviour of the approximation numbers and estimates of Schatten-von Neumann norms of the Hardy-type integral operators”, Function Spaces and Applications (Delhi, 1997), Narosa Publ., New Delhi, 2000, 153–187 | MR
[16] J. Newman, M. Solomyak, “Two-sided estimates on singular values for a class of integral operators on the semi-axis”, Integral Equations Operator Theory, 20:3 (1994), 335–349 | DOI | MR
[17] M. Solomyak, “Estimates for the approximation numbers of the weighted Riemann–Liouville operator in the spaces $L_p$”, Complex Analysis, Operators, and Related Topics, Oper. Theory Adv. Appl., 113, Birkhäuser, Basel, 2000, 371–383 | MR
[18] D. E. Edmunds, V. D. Stepanov, “On the singular numbers of certain Volterra integral operators”, J. Funct. Anal., 134:1 (1995), 222–246 | DOI | MR
[19] E. N. Lomakina, V. D. Stepanov, “On the compactness and approximation numbers of Hardy-type integral operators in Lorentz spaces”, J. London Math. Soc. (2), 53:2 (1996), 369–382 | DOI | MR
[20] V. D. Stepanov, “On the lower bounds for Schatten-von Neumann norms of certain Volterra integral operators”, J. London Math. Soc. (2), 61:3 (2000), 905–922 | DOI | MR
[21] E. N. Lomakina, V. D. Stepanov, “Asimptoticheskie otsenki approksimativnykh i entropiinykh chisel odnovesovogo operatora Rimana–Liuvillya”, Matem. tr., 9:1 (2006), 52–100 | MR
[22] A. A. Vasileva, “Poperechniki po Kolmogorovu vesovykh klassov Soboleva na otrezke s usloviyami na nulevuyu i pervuyu proizvodnye”, Matem. zametki, 107:3 (2020), 470–472 | DOI | MR